Uniform Approximation by Spherical Spline Interpolation.

Willi Freeden; Peter Hermann

Mathematische Zeitschrift (1986)

  • Volume: 193, page 265-276
  • ISSN: 0025-5874; 1432-1823

How to cite


Freeden, Willi, and Hermann, Peter. "Uniform Approximation by Spherical Spline Interpolation.." Mathematische Zeitschrift 193 (1986): 265-276. <http://eudml.org/doc/173783>.

author = {Freeden, Willi, Hermann, Peter},
journal = {Mathematische Zeitschrift},
keywords = {spherical spline interpolation},
pages = {265-276},
title = {Uniform Approximation by Spherical Spline Interpolation.},
url = {http://eudml.org/doc/173783},
volume = {193},
year = {1986},

AU - Freeden, Willi
AU - Hermann, Peter
TI - Uniform Approximation by Spherical Spline Interpolation.
JO - Mathematische Zeitschrift
PY - 1986
VL - 193
SP - 265
EP - 276
KW - spherical spline interpolation
UR - http://eudml.org/doc/173783
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.